# SDR UIEA2024070500584

- Difficulty date: July 6, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N407KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36134
- Aircraft time: 59,481 hours, 10,822 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Tru
- Part number: 214805
- Part serial: C5677
- Condition: Faulted
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

"DC 2 DIST" CIRCUIT BREAKER POPPED IN FLIGHT ALONG WITH MULTIPLE EICAS MESSAGE FAULTS.( REMOVED AND REPLACED "DC 2 DIST" CIRCUIT BEAKER AND DC BUS #2 TRU. PER AMM 20-60-05. NO FURTHER DEFECTS NOTED. )
